ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

August 2018 , Volume 12 , Issue 3

Select all articles

Export/Reference:

Improved attacks on knapsack problem with their variants and a knapsack type ID-scheme
Konstantinos A. Draziotis and Anastasia Papadopoulou
2018, 12(3): 429-449 doi: 10.3934/amc.2018026 +[Abstract](979) +[HTML](194) +[PDF](543.19KB)
The average dimension of the Hermitian hull of constacyclic codes over finite fields of square order
Somphong Jitman and Ekkasit Sangwisut
2018, 12(3): 451-463 doi: 10.3934/amc.2018027 +[Abstract](630) +[HTML](179) +[PDF](377.03KB)
Architecture-aware coding for distributed storage: Repairable block failure resilient codes
Gokhan Calis and O. Ozan Koyluoglu
2018, 12(3): 465-503 doi: 10.3934/amc.2018028 +[Abstract](716) +[HTML](181) +[PDF](1343.62KB)
Hamming correlation of higher order
Ming Su and Arne Winterhof
2018, 12(3): 505-513 doi: 10.3934/amc.2018029 +[Abstract](590) +[HTML](123) +[PDF](333.03KB)
A note on some algebraic trapdoors for block ciphers
Marco Calderini
2018, 12(3): 515-524 doi: 10.3934/amc.2018030 +[Abstract](623) +[HTML](159) +[PDF](325.8KB)
On the linear complexities of two classes of quaternary sequences of even length with optimal autocorrelation
Pinhui Ke, Yueqin Jiang and Zhixiong Chen
2018, 12(3): 525-539 doi: 10.3934/amc.2018031 +[Abstract](571) +[HTML](120) +[PDF](398.94KB)
An asymmetric ZCZ sequence set with inter-subset uncorrelated property and flexible ZCZ length
Longye Wang, Gaoyuan Zhang, Hong Wen and Xiaoli Zeng
2018, 12(3): 541-552 doi: 10.3934/amc.2018032 +[Abstract](748) +[HTML](190) +[PDF](466.09KB)
A first step towards the skew duadic codes
Delphine Boucher
2018, 12(3): 553-577 doi: 10.3934/amc.2018033 +[Abstract](846) +[HTML](143) +[PDF](442.57KB)
Parameters of LCD BCH codes with two lengths
Haode Yan, Hao Liu, Chengju Li and Shudi Yang
2018, 12(3): 579-594 doi: 10.3934/amc.2018034 +[Abstract](784) +[HTML](171) +[PDF](401.15KB)
A connection between sumsets and covering codes of a module
Otávio J. N. T. N. dos Santos and Emerson L. Monte Carmelo
2018, 12(3): 595-605 doi: 10.3934/amc.2018035 +[Abstract](562) +[HTML](132) +[PDF](288.05KB)
On self-orthogonal designs and codes related to Held's simple group
Crnković Dean, Vedrana Mikulić Crnković and Bernardo G. Rodrigues
2018, 12(3): 607-628 doi: 10.3934/amc.2018036 +[Abstract](1034) +[HTML](298) +[PDF](445.57KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]